# SDR DALA2019080544562

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 75,701 hours, 56,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD GEAR DOOR FRAME CRACKED. REPLACED FRAME PER ERA 580223-14 REV. ORG. OPS CHECK RT GEAR DOOR GOOD, OK FOR SVC. QC OK TO CLOSE MON. (LP6028702)
